Louisiana, 2007Flash Flooding and Hail in Louisiana, June 4, 2007
June 4, 2007 · NWS LCH · 13 events in 5 counties and zones
A large thunderstorm complex moved southeast across southwest Louisiana, producing hail and wind damage.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $766,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large thunderstorm complex moved southeast across southwest Louisiana, producing hail and wind damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before the first event at Jun 4, 9:24 AM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 4, 9:24 AM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1024 AM CDT MON JUN 4 2007
.UPDATE...
SCATTERED SHOWERS CONTINUE TO DEVELOP ACROSS SOUTHEASTERN ZONES
THIS MORNING IN ASSOCIATION WITH SHORTWAVE MOVING ACROSS LOUISIANA
AT THE MOMENT. WATER VAPOR IMAGERY CLEARLY DEPICTS A VORT MAX OVER
NORTHERN TEXAS MOVING SOUTHEASTWARD TOWARDS OUR CWA. 12Z KLCH
SOUNDING SHOWS A VERY MOIST AND UNSTABLE AIRMASS IN PLACE TODAY
WITH A PWAT OF NEARLY 2 INCHES AND CAPES AROUND 3000 J/KG.
SHOWERS ALREADY DEVELOPING OVER NORTH TEXAS IN ASSOCIATION WITH MCV.
WITH VORT MAX AND ASSOCIATED LIFT HEADING INTO SUCH A MOIST AND
UNSTABLE AIRMASS OVER OUR AREA EXPECT SHOWERS AND STORMS TO
DEVELOP TO OUR NORTHWEST AND PUSH SOUTHEASTWARD INTO SOUTHEAST
TEXAS AND WESTERN LOUISIANA ZONES THIS AFTERNOON...AND THE REST OF
THE AREA THIS EVENING. QUICK LOOK AT 12Z NAM AND LATEST SPC DAY 1
OUTLOOK AGREES WITH THIS SCENARIO. OTHER ACTIVITY MAY ALSO
CONTINUE TO DEVELOP ALONG THE COAST WITH SEABREEZE CONVERGENCE AND
IN SOUTHEASTERN ZONES AS DEPARTING SHORTWAVE LIFTS OUT. DATA FROM
MORNING SOUNDING SUGGESTS SOME DAMAGING WINDS AND POSSIBLY LARGE
HAIL WILL BE A THREAT AGAIN TODAY AND AREA REMAINS IN A SLIGHT
RISK FOR SEVERE WEATHER. HIGH PWAT ALSO INDICATES LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.
AS PREVIOUS SHIFT MENTIONED HAVE CONSIDERED RAISING POPS TO LIKELY
THIS AFTERNOON AND EVENING BUT WITH UNCERTAINTIES ON COVERAGE OF
STORMS WILL KEEP CURRENT HIGH CHANCE POPS IN PLACE. HOWEVER HAVE
RAISED POPS THIS EVENING TO GOOD CHANCE AS ACTIVITY SHOULD LINGER
AFTER 00Z. OTHERWISE FORECAST IS ON TRACK. UPDATE OUT SHORTLY.
SHAMBURGER
&&
.PREV DISCUSSION... /ISSUED 351 AM CDT MON JUN 4 2007/
DISCUSSION...WATER VAPOR IMAGERY SHOWS A MID/UPR-LVL LO OVER THE
UPR MIDWEST WITH TROFFING COVERING THE ERN 2/3 OF THE COUNTRY.
NUMEROUS MINOR IMPULSES SEEN DROPPING THROUGH THE TROF WITH A
COUPLE SHOWING UP OVER TEXAS AND LOUISIANA THIS MORNING.
MEANWHILE AT THE SFC AREA REMAINS IN A WEAK WRLY FLOW BETWEEN HI
PRES OVER SRN TX AND THE REMNANT LO OF BARRY OVER THE DELMARVA
REGION. REGIONAL RADARS SHOW SCATTERED RW/TRW DEVELOPING OVER THE
SERN 1/4 OF THE FORECAST AREA THANKS TO PASSING SHORTWAVE ALOFT
AND LINGERING BOUNDARY FROM SUNDAYS CONVECTION.
BIG QUESTION MARKS ON WHAT TO DO WITH POPS FOR TODAY. MODEL
GUIDANCE WAS ON THE LOW SIDE WITH NUMEROUS 20S AND 30S SHOWING UP
IN THE MOS NUMBERS. INHERITED GRIDS INCLUDED A 40 POP. HOWEVER
LOOKING AT GOOD MOISTURE REMAINING OVER THE FORECAST AREA
(FORECAST SOUNDINGS SHOW PWAT VALUES OF 1.5 TO 2.0 INCHES)...MULTIPLE
IMPULSES UPSTREAM HEADED THIS WAY...AND PROBABLE BOUNDARIES LEFT
BEHIND FROM SUNDAY ACTING AS A LO-LVL FOCUS...TOYED WITH GOING
LIKELY ACROSS THE AREA THIS AFTERNOON. HOWEVER AIRMASS COULD HAVE
A SLIGHTLY HARDER TIME GETTING UNSTABLE TODAY AFTER BEING WORKED
OVER AT LEAST ONCE YESTERDAY...PLUS ACTIVITY UPSTREAM HAS WEAKENED
SIGNIFICANTLY OVER THE PAST HOUR OR SO. THUS SPLIT THE DIFFERENCE
AND RAISED POPS TO A GOOD CHANCE/50 PERCENT FOR THIS AFTERNOON.
GOOD CAPES AND LO-LVL SHEAR PROGGED FOR TODAY WHICH HAS LED SPC TO
INCLUDE MOST OF THE AREA IN A SLIGHT RISK FOR TODAY...HOWEVER WILL
LEAVE ANY SEVERE MENTION OUT OF THE GRIDS/ZONES AND ALLOW THE DAY
SHIFT FORECASTER TO RE-ASSESS THE NEED FOR SEVERE WORDING.
TUESDAY LOOKS LIKE A SIMILAR DAY ALTHOUGH A LITTLE LESS MOISTURE
IS PROGGED ACROSS THE AREA AND THUS HAVE LOWERED POPS TO THE LOW END
CHANCE NEIGHBORHOOD. POPS CONTINUE TO DIMINISH INTO WEDNESDAY AS
TROFFING WEAKENS AND MOISTURE DECREASES. RAIN CHANCES LOOK SLIM
FOR THE REMAINDER OF THE PERIOD AS RIDGING TAKES OVER ALOFT AND AT
THE SFC.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 88 71 89 71 / 50 40 30 10
KBPT 88 71 89 71 / 50 40 30 10
KAEX 89 69 90 68 / 50 40 30 10
KLFT 88 71 90 70 / 50 40 30 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 4, 3:26 AM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 AM CDT MON JUN 4 2007
GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-050930-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
426 AM CDT MON JUN 4 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.
.DAY ONE...TODAY AND TONIGHT
A SERIES OF UPPER-LEVEL IMPULSES CROSSING THE REGION WILL INTERACT
WITH PLENTY OF GULF MOISTURE AND LEFTOVER SURFACE BOUNDARIES FROM
SUNDAYS THUNDERSTORMS TO PRODUCE SCATTERED SHOWERS AND STORMS
AGAIN THIS AFTERNOON AND EVENING. ATMOSPHERIC CONDITIONS LOOK
FAVORABLE FOR A FEW OF THESE THUNDERSTORMS TO BECOME SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL LIKELY TO ACCOMPANY THEM.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
COVERAGE OF SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH
DURING THE PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. SEVERE WEATHER
IS NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF SPOTTERS IS NOT ANTICIPATED.
25
In the hours before
Local storm report, Jun 4, 7:32 AM CST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
832 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG RAGLEY 30.51N 93.23W
06/03/2007 BEAUREGARD LA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN
&&
SHAMBURGERLocal storm report, Jun 4, 10:13 AM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1113 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
&&
SHAMBURGERLocal storm report, Jun 4, 10:14 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1114 AM CDT MON JUN 04 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM WATER SPOUT 14 SE CAMERON 29.65N 93.13W
06/03/2007 GMZ452 LA PUBLIC
3 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 65.
0915 AM WATER SPOUT 16 SE CAMERON 29.63N 93.11W
06/03/2007 GMZ452 LA PUBLIC
5 WATERSPOUTS OCCURRING AT ONE TIME WERE REPORTED 3 TO 4
MILES APART BETWEEN WEST CAMERON BLOCKS 66 AND 71 AND
MOVING SOUTH. REPORT RECEIVED AT 940 AM CDT.
1000 AM WATER SPOUT 19 SW CAMERON 29.60N 93.52W
06/03/2007 GMZ450 LA PUBLIC
WATERSPOUT OBSERVED FOR 15 TO 20 MINUTES FROM OIL RIG IN
WEST CAMERON BLOCK 112.
1000 AM WATER SPOUT 17 SSE CAMERON 29.57N 93.19W
06/03/2007 GMZ452 LA PUBLIC
2 WATERSPOUTS OBSERVED AT SAME TIME FROM OIL RIG IN WEST
CAMERON BLOCK 101
1259 PM TSTM WND DMG 9 NW JASPER 31.01N 94.10W
06/03/2007 JASPER TX LAW ENFORCEMENT
2 TREES DOWNED IN VICINITY OF HWY 255.
0111 PM TSTM WND DMG 1 S WOODVILLE 30.76N 94.42W
06/03/2007 TYLER TX LAW ENFORCEMENT
POWER LINES DOWNED BY A TREE.
0115 PM TSTM WND GST 3 SW JASPER 30.89N 94.03W
06/03/2007 M43.00 MPH JASPER TX ASOS
MEASURED AT JASPER COUNTY BELL FIELD AIRPORT
0121 PM TSTM WND DMG 11 N JASPER 31.08N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
TREE DOWNED POWER LINES ON HWY 1007.
0125 PM TSTM WND DMG BURKEVILLE 31.00N 93.67W
06/03/2007 NEWTON TX LAW ENFORCEMENT
POWER LINES DOWNED.
0130 PM TSTM WND DMG TOLEDO BEND DAM 31.17N 93.57W
06/03/2007 NEWTON TX LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN AROUND THE LAKE
0135 PM TSTM WND DMG LEESVILLE 31.14N 93.27W
06/03/2007 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN ACROSS THE PARISH.
0145 PM TSTM WND DMG JASPER 30.92N 94.00W
06/03/2007 JASPER TX LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN WITH WIDESPREAD POWER OUTAGES
ALL ACROSS NORTHERN JASPER COUNTY. SEVERAL LOCATIONS
INCLUDING CITY OF JASPER WERE WITHOUT POWER THROUGH
SUNDAY EVENING.
0201 PM TSTM WND DMG MERRYVILLE 30.75N 93.53W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWNED.
0208 PM TSTM WND GST 2 E FORT POLK 31.05N 93.18W
06/03/2007 M52.00 MPH VERNON LA ASOS
MEASURED AT FORT POLK
0208 PM TSTM WND DMG DERIDDER 30.85N 93.29W
06/03/2007 BEAUREGARD LA LAW ENFORCEMENT
POWER LINES DOWN IN DERIDDER.
0219 PM TSTM WND DMG DEQUINCY 30.45N 93.44W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
POWER LINES DOWN.
0230 PM TSTM WND DMG RAGLEY 30.51N 93.23W
06/03/2007 BEAUREGARD LA NWS EMPLOYEE
SEVERAL TREES BLOWN DOWN
0245 PM LIGHTNING WESTLAKE 30.25N 93.26W
06/03/2007 CALCASIEU LA LAW ENFORCEMENT
LIGHTNING STRUCK A HOUSE CAUSING HOUSEFIRE.
0250 PM TSTM WND GST 6 WNW ALEXANDRIA 31.33N 92.55W
06/03/2007 M43.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA INTERNATIONAL AIRPORT
0252 PM TSTM WND GST ALEXANDRIA 31.29N 92.46W
06/03/2007 M61.00 MPH RAPIDES LA OFFICIAL NWS OBS
MEASURED BY NWS WEATHER STATION AT RAPIDES PARISH 911
CENTER
0253 PM TSTM WND DMG KINDER 30.49N 92.85W
06/03/2007 ALLEN LA LAW ENFORCEMENT
TREE DOWN.
0300 PM TSTM WND DMG ALEXANDRIA 31.29N 92.46W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN WITHIN ALEXANDRIA AND
CONTINUING UP THROUGH BOYCE.
0300 PM TSTM WND DMG 3 E OBERLIN 30.62N 92.71W
06/03/2007 ALLEN LA LAW ENFORCEMENT
2 TREES DOWN NEAR OBERLIN ONE OF WHICH DOWNED A POWER
LINE THAT CAUGHT FIRE.
0300 PM TSTM WND GST 5 SSW OAKDALE 30.75N 92.69W
06/03/2007 M43.00 MPH ALLEN LA ASOS
MEASURED AT OAKDALE ALLEN PARISH AIRPORT
0300 PM TSTM WND DMG 5 ESE FENTON 30.34N 92.84W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE DOWN NEAR HIGHWAY 102 AND HIGHWAY 99 INTERSECTION
0304 PM TSTM WND GST 6 S LAKE CHARLES 30.12N 93.22W
06/03/2007 M41.00 MPH CALCASIEU LA ASOS
MEASURED AT LAKE CHARLES REGIONAL AIRPORT
0305 PM TSTM WND DMG WELSH 30.24N 92.81W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN ON INTERSTATE 10 BETWEEN MILE
MARKER 55 AND 56
0310 PM TSTM WND DMG MOSS BLUFF 30.30N 93.20W
06/03/2007 CALCASIEU LA EMERGENCY MNGR
ROOF DAMAGE AT CVS DRUG STORE ON SAM HOUSTON JONES
PARKWAY IN MOSS BLUFF.
0310 PM TSTM WND DMG ECHO 31.11N 92.24W
06/03/2007 RAPIDES LA LAW ENFORCEMENT
NUMEROUS TREE LIMBS AND POWER LINES DOWN ACROSS THE
EASTERN PART OF RAPIDES PARISH
0312 PM TSTM WND GST 8 NE PINEVILLE 31.40N 92.30W
06/03/2007 M51.00 MPH RAPIDES LA ASOS
MEASURED AT ALEXANDRIA ESLER FIELD
0320 PM TSTM WND DMG VILLE PLATTE 30.69N 92.28W
06/03/2007 EVANGELINE LA LAW ENFORCEMENT
A FEW TREES AND POWER LINES BLOWN DOWN ACROSS THE PARISH
0320 PM TSTM WND DMG JENNINGS 30.22N 92.66W
06/03/2007 JEFFERSON DAVIS LA LAW ENFORCEMENT
TREE FELL ONTO A POWER LINE
0325 PM TSTM WND DMG 4 SSE EFFIE 31.16N 92.13W
06/03/2007 AVOYELLES LA LAW ENFORCEMENT
AVOYELLES PARISH SHERIFF REPORTS TREE DOWN ON A POWER
LINE ALONG HIGHWAY 1 IN WESTERN PART OF THE PARISH.
0330 PM HAIL CROWLEY 30.21N 92.38W
06/03/2007 E0.75 INCH ACADIA LA PUBLIC
0340 PM TSTM WND DMG OPELOUSAS 30.52N 92.08W
06/03/2007 ST. LANDRY LA LAW ENFORCEMENT
SEVERAL TREES BLOWN DOWN IN AND AROUND OPELOUSAS
0341 PM TSTM WND GST PORT BARRE 30.56N 91.96W
06/03/2007 M45.00 MPH ST. LANDRY LA MESONET
MEASURED AT LAIS AG RESEARCH STATION
0406 PM HAIL SCOTT 30.24N 92.09W
06/03/2007 E1.00 INCH LAFAYETTE LA PUBLIC
PENNY TO QUARTER SIZE HAIL
0406 PM TSTM WND DMG SCOTT 30.24N 92.09W
06/03/2007 LAFAYETTE LA PUBLIC
PUBLIC REPORTED 60 TO 70 MPH WINDS WITH TREE LIMBS FLYING
AROUND.
0410 PM TSTM WND GST 2 ESE LAFAYETTE 30.20N 92.00W
06/03/2007 M51.00 MPH LAFAYETTE LA ASOS
MEASURED AT LAFAYETTE REGIONAL AIRPORT
0420 PM TSTM WND DMG PARKS 30.22N 91.83W
06/03/2007 ST. MARTIN LA LAW ENFORCEMENT
2 TREES BLOWN DOWN
0509 PM TSTM WND DMG FRANKLIN 29.80N 91.51W
06/03/2007 ST. MARY LA LAW ENFORCEMENT
POWER LINE BLOWN DOWN
&&
SHAMBURGEREvent by event
7 hail, 4 thunderstorm wind, 2 flash flood. Local standard time, as filed.
Thunderstorm Wind, Vermilion
- When
- June 4, 11:30 AM CST
- Where
- Vermilion County, 1.38 mi S of Perry
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 29.930, -92.170
A tree was blown down near Highway 693 and Detraz Road.
Hail, Vermilion
- When
- June 4, 2:35 PM CST
- Where
- Vermilion County, 0.91 mi SE of Maurice
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 30.110, -92.120
Flash Flood, Vermilion
- When
- June 4, 3:20 PM CST to 6:00 PM CST
- Where
- Vermilion County, 0.91 mi SE of Maurice
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 30.111, -92.119
Numerous roads were under water in the Maurice and Indian Bayou areas including Highway 167 and Highway 699. As much as eight to ten inches of rain had fallen in less than six hours.
Thunderstorm Wind, Beauregard
- When
- June 4, 3:40 PM CST
- Where
- Beauregard County, Helme
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- NWS Employee
- Coordinates
- 30.420, -93.500
Trees were blown down along Highway 12.
Hail, Calcasieu
- When
- June 4, 4:00 PM CST
- Where
- Calcasieu County, 0.6 mi E of Sulphur
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.230, -93.360
Hail, Calcasieu
- When
- June 4, 4:05 PM CST
- Where
- Calcasieu County, 1.51 mi SSE of Brimstone
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.210, -93.410
Hail, Calcasieu
- When
- June 4, 4:20 PM CST
- Where
- Calcasieu County, 3.51 mi S of Lake Charles Lake
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.180, -93.240
Thunderstorm Wind, Calcasieu
- When
- June 4, 4:20 PM CST to 4:30 PM CST
- Where
- Calcasieu County, 3.3 mi WNW of (Lch)lk Charles Muni
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $500,000
- Reported by
- NWS Employee
- Coordinates
- 30.148, -93.271
Trees were blown down across south Lake Charles.
Hail, Calcasieu
- When
- June 4, 4:21 PM CST
- Where
- Calcasieu County, 1.83 mi NE of (Lch)lk Charles Muni
- Measured
- 1.75 in hail
- Property damage
- $5,000
- Reported by
- NWS Employee
- Coordinates
- 30.150, -93.200
Skylights were broken in a house.
Thunderstorm Wind, Jefferson Davis
- When
- June 4, 4:45 PM CST
- Where
- Jefferson Davis County, 2.99 mi W of Thronwell Lyon Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.070, -92.870
Two trees were blwon down near the Lacassine Bridge along highway 14.
Hail, Jefferson Davis
- When
- June 4, 5:00 PM CST
- Where
- Jefferson Davis County, 2.08 mi N of Lake Arthur
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 30.110, -92.680
Hail, Acadia
- When
- June 4, 5:15 PM CST
- Where
- Acadia County, Branch
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 30.350, -92.270
Flash Flood, Vermilion
- When
- June 4, 6:00 PM CST
- Where
- Vermilion County, 2.83 mi SSE of Maurice
- Cause
- Heavy Rain
- Property damage
- $250,000
- Reported by
- Broadcast Media
- Coordinates
- 30.082, -92.112
Over 50 homes were flooded and numerous highways were under water after up to 12 inches of rain had fallen. The heaviest hit area was Victoria Acres subdivison.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood and Heavy Rain in New Jersey, June 4, 20071 death · 8 injured · 4 events
- Flash Flood in Wisconsin, June 4, 2007$50,000 · 1 event
- Lightning Strike in Louisiana, June 4, 2007$50,000 · 1 event
- Tornado in Indiana, June 4, 2007$50,000 · EF0 · 1 event
- Lightning Strike in Idaho, June 4, 2007$30,000 · 1 event
- Tornado and Hail in New Mexico, June 4, 2007$16,000 · EF0 · 9 events
- Hail and Damaging Winds in Texas, June 4, 2007$16,000 · 1 in hail · 6 events
- Hail and Damaging Winds in South Carolina, June 4, 20071 in hail · 13 events
- Hail and Damaging Wind in Texas, June 4, 20071 in hail · 10 events
- Hail and Damaging Winds in North Carolina, June 4, 20071.75 in hail · 9 events
- Flash Flooding in New York, June 4, 20076 events
- Hail in Texas, June 4, 20072.75 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41044, 41035, 41031, 41046, 41036, 41038, 41039, 41047, 41040, 41050, 41041, 41043, 41034.